MathSciNet Relay Station
MathSciNet bibliographic data
MR1164396 (93c:58122) 58F12
Eckmann, J.-P.; Ruelle, D. Fundamental limitations for estimating dimensions and Lyapunov exponents in dynamical systems. Phys. D 56 (1992), no. 2-3, 185–187.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement